# SDR SIMA200727307

- Difficulty date: September 26, 2007
- Submitted: September 30, 2007
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 12,829 hours, 12,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521413605
- Condition: Corroded
- Location: Fuselage
- Part time: 145,554 hours, 12,576 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION A PREVIOUS REPAIR BETWEEN FRAMES 24 AND 25 ON THE CENTER OMEGA BEAM WAS FOUND CORRODED.  REMOVED EXISITING REPAIR AND REPLACE WITH NEW IAW EMB SRM 53-00-10, 51-40-02, AND 53-22-10.  RETURNED TO SERVICE.
